# SDR WX0A071791

- Difficulty date: December 16, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N419NV
- Make and model: Doug MD 83
- Aircraft serial: 53366
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VENTRAL STAIRS OVERHEAD EMERGENCY LIGHTS INOPERATIVE & WILL NOT TEST.  R & R BATTERIES IN BATTERY PACKS B5-27 & B5-28.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
